# SDR 20010508CW003

- Difficulty date: April 12, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: M3348A
- Condition: Inoperative
- Location: Fan
- Component: Fan, Dynair
- Component part number: C209690C
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMATURE ASSEMBLY SHOWS SIGNS OF AN INTERFERENCE FIT.  RECOMMEND OVERHAUL ONLY TO APPROVED OVERHAUL MANUAL USING ONLY APPROVED PARTS.
